Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014 (2014), Article ID 591532, 9 pages
http://dx.doi.org/10.1155/2014/591532
Research Article

Variational Principles for Buckling of Microtubules Modeled as Nonlocal Orthotropic Shells

Discipline of Mechanical Engineering, University of KwaZulu-Natal, Durban 4041, South Africa

Received 15 April 2014; Revised 19 June 2014; Accepted 20 June 2014; Published 5 August 2014

Academic Editor: Chung-Min Liao

Copyright © 2014 Sarp Adali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sarp Adali, “Variational Principles for Buckling of Microtubules Modeled as Nonlocal Orthotropic Shells,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 591532, 9 pages, 2014. doi:10.1155/2014/591532